# SDR DHL2007742066

- Difficulty date: December 3, 2007
- Submitted: February 17, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT RIGHT HORIZONTAL SUPPORT "I" BEAM AFT PIT BS 1183 INBOARD WL 196.  REMOVED RIGHT HORIZONTAL SUPPORT BEAM BS 1183 IAW B-727 SRM 51-30-2.  FABRICATED NEW "I" BEAM SUPPORT FROM BAC 1518-356 7075-T6 PO NR 7332188 APPROXIMATE DIMENSION 28.5" BY 3" IAW B-727 SRM 53-10-2 FIGURE 5 AND SRM 51-30-5.  INSTALLED NEW "I" BEAM AT BS 1183 WL 196 IAW BA-727 SRM 51-30-2.
